# SDR AALA20100324PHX01

- Difficulty date: March 23, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 48,354 hours, 7,651 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Defective
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J, H
- Precautionary procedure: A

## Discrepancy

PHX - INFLIGHT SFO-MIA. CREW REPORTED AUXILIARY POWER UNIT OIL QUANTITY ON EICAS STATUS THEN APU FAULT.  LEFT ENGINE GENERATOR ALREADY ON PLACARD.  FLIGHT DIVERTED PHX LANDED WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE. REPLACED O-RING ON BLANKING PLATE ON BOTTOM OF APU GEARBOX.  SYSTEM GROUND CHECK NORMAL OPERATION.
